# SDR SWIA2020031649288

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM ATTACHMENT TO THE REAR PRESSURE BULKHEAD AT RBL 27.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 3/13/2020   PERFORMED REPAIR OF RBL 27 FLOOR BEAM ATTACHMENT FITTING BETWEEN FS610.00 AND FS621.00 PER BOMBARDIER REO. COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD.
